# SDR DALA14031773724

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 44,210 hours, 17,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN FLOOR STRUCTURE AT BS 727B FLOORBEAM SPLICE STRAP LBL 24.7, RBL24.7, LBL 45.5, AND RBL45.5 CRACKED.  MAINTENANCE REPAIRED IAW ERA 525884-14AD, REV ORIG.
